# SDR AT0100020

- Difficulty date: January 6, 2001
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N802AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47177
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FLOOR PANEL SUPPORT AT BS 200 RBL 0 - RBL 51 CORRODED BEYOND LIMITS.  REPLACED FLOOR SUPPORT IAW DC9 SRM 51-20-05, 51-10-04, 51-10-02, AND 53-11-01 FIG 12.
